RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Modern Phys. Lett. A, 2015, Volume 30, Issue 34, Pages 1550186–5 (Mi mphla1)  

This article is cited in 1 scientific paper (total in 1 paper)

On homogeneous and isotropic universe

M. O. Katanaev

Steklov Mathematical institute, ul. Gubkina, 8, Moscow, 119991, Russia

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under Grant No. 14-50-00005.


DOI: https://doi.org/10.1142/S0217732315501862


Bibliographic databases:

ArXiv: 1511.00991
Document Type: Article
Received: 18.06.2015
Revised: 04.08.2015
Accepted:05.08.2015
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/mphla1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. O. Katanaev, “Cosmological models with homogeneous and isotropic spatial sections”, Theoret. and Math. Phys., 191:2 (2017), 661–668  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019